Alert archive / Alabama / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 14, NWS Mobile, AL

January 31, 20087 counties in Alabama

NWS Mobile, AL issued this severe thunderstorm warning at Jan 31, 2008, 6:44 PM CST for 7 counties in Alabama. It was in force for 61 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jan 31, 2008, 6:44 PM CST (00:44 UTC)
Expired
Jan 31, 2008, 7:45 PM CST
In force
61 min
Issued by
NWS Mobile, AL
Area
Storm-based polygon

Counties Butler County, AL, Conecuh County, AL, Covington County, AL, Crenshaw County, AL, Escambia County, AL, Monroe County, AL, Wilcox County, AL

What was reported inside it

TimeReportWhereRemark
Jan 31, 7:00 PM CSTTSTM WND DMGGeorgiana, ALTREES DOWN ON HWY 31 NEAR GEORGIANA.
Jan 31, 7:10 PM CSTTSTM WND DMGEvergreen, ALTREES DOWN IN EVERGREEN.
Jan 31, 7:10 PM CSTHAIL 0.88Evergreen, ALNICKEL HAIL REPORTED IN EVERGREEN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jan 31, 4:34 PM CSTTornado WatchSPC8 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 0.7 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2008-02-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2008-02-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 855 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
604 m above ground
0-6 km bulk shear
71 kt
0-1 km storm-relative helicity
855 m²/s²
0-3 km storm-relative helicity
863 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KMOB 010045
SVRMOB
ALC013-035-039-041-053-099-131-010145-
/O.NEW.KMOB.SV.W.0014.080201T0044Z-080201T0145Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
644 PM CST THU JAN 31 2008

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BUTLER COUNTY IN SOUTH CENTRAL ALABAMA...
  CONECUH COUNTY IN SOUTH CENTRAL ALABAMA...
  THIS INCLUDES THE CITY OF EVERGREEN...
  COVINGTON COUNTY IN SOUTH CENTRAL ALABAMA...
  THIS INCLUDES THE CITY OF ANDALUSIA...
  CRENSHAW COUNTY IN SOUTH CENTRAL ALABAMA...
  THIS INCLUDES THE CITY OF LUVERNE...
  ESCAMBIA COUNTY IN SOUTH CENTRAL ALABAMA...
  THIS INCLUDES THE CITY OF BREWTON...
  EASTERN MONROE COUNTY IN SOUTH CENTRAL ALABAMA...
  EASTERN WILCOX COUNTY IN SOUTH CENTRAL ALABAMA...

* UNTIL 745 PM CST

* AT 637 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM 8 MILES NORTH OF ESTELLE TO
  REPTON TO NOKOMIS...OR ALONG A LINE EXTENDING FROM 7 MILES
  NORTHEAST OF CAMDEN TO 7 MILES SOUTHEAST OF MONROEVILLE TO 13 MILES
  NORTHEAST OF BAY MINETTE...AND MOVING EAST AT 45 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  MCWILLIAMS...MALTA...LOREE AND LITTLE ROCK BY 650 PM CST...
  WAWBEEK...WALLACE...RUTHVEN AND PINE APPLE BY 655 PM CST...
  OWASSA AND MIXONVILLE BY 700 PM CST...

DOPPLER RADAR HAS INDICATED SOME ROTATION ALONG THE LEADING EDGE OF 
THIS LINE OF STORMS. WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY 
STILL DEVELOP. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A 
PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL 
INTERIOR ROOM.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CST THURSDAY EVENING
FOR SOUTHEAST MISSISSIPPI. A TORNADO WATCH ALSO REMAINS IN EFFECT
UNTIL 1100 PM CST THURSDAY EVENING FOR SOUTHWESTERN ALABAMA AND
NORTHWEST FLORIDA.

LAT...LON 3216 8726 3206 8715 3207 8687 3198 8684
      3198 8645 3207 8639 3196 8618 3180 8620
      3175 8614 3163 8618 3161 8614 3155 8614
      3154 8619 3099 8619 3100 8759 3144 8728
TIME...MOT...LOC 0044Z 274DEG 39KT 3208 8714 3143 8716
          3100 8753

$$
1 follow-up statement
000 
WWUS54 KMOB 010113
SVSMOB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
712 PM CST THU JAN 31 2008

ALC099-131-010122-
/O.CAN.KMOB.SV.W.0014.000000T0000Z-080201T0145Z/
MONROE AL-WILCOX AL-
712 PM CST THU JAN 31 2008

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN WILCOX AND EASTERN
MONROE COUNTIES IS CANCELLED...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CST THURSDAY EVENING
FOR SOUTHWESTERN ALABAMA AND NORTHWEST FLORIDA.

LAT...LON 3196 8618 3180 8620 3175 8614 3163 8618
      3161 8614 3155 8614 3154 8619 3099 8619
      3106 8721 3124 8720 3139 8699 3197 8688
      3198 8645 3207 8639
TIME...MOT...LOC 0112Z 274DEG 39KT 3207 8675 3142 8677
          3122 8683 3105 8716

$$

ALC013-035-039-041-053-010145-
/O.CON.KMOB.SV.W.0014.000000T0000Z-080201T0145Z/
ESCAMBIA AL-COVINGTON AL-CONECUH AL-BUTLER AL-CRENSHAW AL-
712 PM CST THU JAN 31 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CST
FOR CRENSHAW...BUTLER...EASTERN CONECUH...COVINGTON AND EASTERN
ESCAMBIA COUNTIES...

AT 710 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 13 MILES NORTHEAST OF
MONTERY TO 6 MILES WEST OF COHASSETT TO BOYKIN TO 8 MILES SOUTHWEST 
OF BREWTON...MOVING EAST AT 45 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  WALD...RIVERVIEW...I65 AND AL 185 AND I65 AND AL 10 BY 720 PM
  CST...
  US 29 AND CR 43...SOUTH...ROBERTS AND RED LEVEL BY 725 PM CST...
  RIVER FALLS AND PIGEON CREEK BY 730 PM CST...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

DAMAGING WINDS UP TO 60 MPH WERE REPORTED IN EVERGREEN ALONG WITH 
NICKEL SIZE HAIL. THIS IS A DANGEROUS STORM...SEEK SAFE SHELTER AND 
STAY AWAY FROM WINDOWS

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CST THURSDAY EVENING
FOR SOUTHWESTERN ALABAMA AND NORTHWEST FLORIDA.

LAT...LON 3196 8618 3180 8620 3175 8614 3163 8618
      3161 8614 3155 8614 3154 8619 3099 8619
      3106 8721 3124 8720 3139 8699 3197 8688
      3198 8645 3207 8639
TIME...MOT...LOC 0112Z 274DEG 39KT 3207 8675 3142 8677
          3122 8683 3105 8716

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 31, 4:00 PM CST, 2 hours 44 minutes earlier.

Area forecast discussion, Jan 31, 4:00 PM CST, 2 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
400 PM CST THU JAN 31 2008

.SHORT TERM (TONIGHT THROUGH MONDAY NIGHT)...THE LATEST SURFACE
ANALYSIS SHOWS THE WARM FRONT EXTENDING FROM NEAR MCB TO THE
MISSISSIPPI COASTAL WATERS AND ACROSS THE MARINE AREA TO NEAR
APALACHICOLA.  AS THE SURFACE LOW MOVES INTO NORTHERN ALABAMA THIS
EVENING...THE WARM FRONT SHOULD BRIEFLY MOVE INTO THE COASTAL
COUNTIES OF THE FORECAST AREA.  MEANWHILE...THE AMOUNT OF CAPE
REMAINS LIMITED...AT MOST 500 J/KG...AS THE LINE OF CONVECTION MOVES
ACROSS THE AREA THIS EVENING.  THE 55 KNOT 850 JET RESULTS IN 0-1 KM
HELICITIES FOR SURFACE BASED OR NEAR SURFACE BASED CONVECTION OF
150-250 M2/S2...CERTAINLY ENOUGH TO SUPPORT SEVERE CONVECTION.
MODEL SOUNDINGS INDICATE THAT MID LEVEL DRY AIR WILL BE ERADICATED
AS THE LINE MOVES THROUGH...WITH WET BULB ZERO VALUES RISING TO
ABOVE 11KFT.  THE MINIMAL INSTABILITY REMAINS THE WILD CARD AND
POWERFUL LIMITING FACTOR...AND THE LACK OF DRY AIR ALOFT BECOMES AN
INCREASINGLY SIGNIFICANT LIMITING FACTOR AS WELL.  SO...COULD BE
SOME STRONG STORMS OVER THE COASTAL COUNTIES WITH THE PASSAGE OF THE
LINE AS THE WARM FRONT BRIEFLY MOVES ONSHORE.  CERTAINLY CANNOT RULE
OUT A SEVERE THUNDERSTORM OR TWO EARLY ON BEFORE THE SOUNDING
MOISTENS COMPLETELY AND WILL MENTION POSSIBLE SEVERE STORMS DESPITE
THE INCREASING LIMITING FACTORS.  DRY AND COOLER CONDITIONS FOLLOW
FOR FRIDAY AND FRIDAY NIGHT AS A SURFACE HIGH MOVES ACROSS THE
REGION...THEN DRY CONDITIONS AND SLIGHTLY ABOVE SEASONABLE
TEMPERATURES FOLLOW FOR SATURDAY AND SUNDAY.  THE NEXT SYSTEM
DEVELOPS OVER THE PLAINS ON SUNDAY AND ADVANCES EASTWARD...WITH A
RETURN FLOW LIFTING AN OLD FRONTAL BOUNDARY ACROSS THE AREA AS A
WARM FRONT...SUPPORTING CHANCE POPS FOR SUNDAY AND SUNDAY NIGHT. /29

&&

.LONG TERM (MONDAY THROUGH THURSDAY)...THE PLAINS SYSTEM EJECTS TO
THE GREAT LAKES INTO QUEBEC ON TUESDAY.  THIS SYSTEM BRINGS A COLD
FRONT THROUGH THE FORECAST AREA TUESDAY AFTERNOON INTO TUESDAY
NIGHT.  BEST CHANCE OF RAIN WILL BE TUESDAY INTO TUESDAY NIGHT WITH
SMALL POPS ON WEDNESDAY.  AFTER WARM DAYS MONDAY AND
TUESDAY...TEMPERATURES RETURN TO NEAR SEASONABLE LEVELS FOR THE
REMAINDER OF THE PERIOD. /29

&&

.MARINE...STRONG SOUTHERLY WINDS WILL CONTINUE THROUGH THIS EVENING
AS AN AREA OF LOW PRESSURE MOVES INTO CENTRAL MISSISSIPPI. AS THIS
LOW PRESSURE PASSES NORTH OF THE AREA...IT WILL DRAG A COLD FRONT
THROUGH THE AREA. A STRONG NORTHWESTERLY FLOW WILL FOLLOW IN ITS
WAKE. THE NORTHWEST FLOW WILL WEAKEN BY FRIDAY AFTERNOON AS HIGH
PRESSURE BUILDS OVER THE NORTH CENTRAL GULF. A SOUTHERLY FLOW
RETURNS OVER THE WEEKEND AS THE HIGH MOVES EAST. /13

&&

.FIRE WEATHER...NO CONCERNS.  AFTERNOON RELATIVE HUMIDITIES REMAIN
JUST ABOVE CRITICAL LEVELS THROUGH THE WEEKEND. /29

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      43  58  34  64 / 100  05  10  10
PENSACOLA   43  57  37  62 / 100  05  10  10
DESTIN      48  58  42  61 / 100  05  10  05
EVERGREEN   44  58  27  65 / 100  05  10  05
WAYNESBORO  36  54  26  63 /  90  05  10  10
CAMDEN      38  53  28  64 / 100  05  10  05

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 9 AM FRIDAY FOR THE FOLLOWING ZONES:
     COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM...
     COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20
     NM...MOBILE BAY...WATERS FROM DESTIN TO PENSACOLA FL FROM
     20 TO 60 NM...AND WATERS FROM PENSACOLA FL TO PASCAGOULA MS
     FROM 20 TO 60 NM.

&&

29 EVERSOLE
13 CULLEN
Hazardous weather outlook, Jan 31, 6:40 PM CST, 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
640 PM CST THU JAN 31 2008

ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078-
079-020100-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY-
GREENE-STONE-GEORGE-
640 PM CST THU JAN 31 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
MISSISSIPPI...SOUTH ALABAMA...THE WESTERN FLORIDA PANHANDLE...AND
THE ADJACENT GULF COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TONIGHT AND FRIDAY.

A LINE OF THUNDERSTORMS...SOME SEVERE WITH THE POSSIBILITY OF
ISOLATED TORNADOES WILL MOVE ACROSS SOUTHWEST AND SOUTH ALABAMA AND
THE WESTERN FLORIDA PANHANDLE THROUGH MIDNIGHT. THE STRONGEST STORMS
WITH THE HIGHER CHANCE FOR SEVERE WEATHER WILL MOVE EAST OF
INTERSTATE 65 BY 8 PM. A STRONG COLD FRONT WILL MOVE EAST ACROSS THE
REGION LATER TONIGHT AND END THE THREAT OF SEVERE STORMS.

OVER THE MARINE AREA...STRONG SOUTHERLY WINDS WILL BECOME WEST THEN
NORTHWEST LATER TONIGHT AS THE COLD FRONT PASSES. A SMALL CRAFT
ADVISORY WILL REMAIN IN EFFECT UNTIL FRIDAY MORNING. WAVE HEIGHTS
OFFSHORE HAVE BUILT TO AROUND 7 FEET AND WILL REMAIN BETWEEN 7 AND
10 FEET UNTIL LATE MORNING FRIDAY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

A COLD FRONT WILL MOVE SOUTHEAST ACROSS THE REGION EARLY
WEDNESDAY...A FEW STRONG THUNDERSTORMS ARE POSSIBLE AHEAD OF THE
FRONT TUESDAY INTO WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL SHOULD BE ACTIVE
THIS EVENING FOR SEVERE WEATHER OPERATIONS.

In the hours before

Special weather statement, Jan 31, 4:05 PM CST, 2 hours 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
405 PM CST THU JAN 31 2008

MSZ075-078-312245-
STONE-PERRY-
INCLUDING THE CITIES OF...NEW AUGUSTA AND WIGGINS...
405 PM CST THU JAN 31 2008

...STRONG THUNDERSTORMS ARE BEING DETECTED SOUTH AND WEST OF STONE
AND PERRY COUNTIES...

AT 400 PM CST NATIONAL WEATHER SERVICE RADAR SHOWED STRONG
THUNDERSTORMS 24 MILES WEST OF WIGGINS...AND MOVING NORTHEAST AT 55
MPH.

THE THUNDERSTORM WILL ARRIVE AT THE WESTERN EDGE OF THE COUNTY BY
420 PM AND AFFECT AREAS IN AND AROUND WIGGINS...WHITES
CROSSING...BELLEVILLE...JANICE...MAHNED AND NEW AUGUSTA THROUGH 445
PM CST.

THE PRIMARY THREATS FROM THIS STORM ARE HAIL...CLOUD TO GROUND
LIGHTNING... AND WIND GUSTS OF 45 TO 55 MPH...WHICH COULD DO DAMAGE
TO WEAK STRUCTURES...DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW
AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR
BUILDING UNTIL THE STORM HAS PASSED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CST THURSDAY EVENING
FOR SOUTHEAST MISSISSIPPI.
Local storm report, Jan 31, 5:24 PM CST, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
524 PM CST THU JAN 31 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 PM     TSTM WND DMG     WIGGINS                 30.86N 89.14W
01/31/2008                   STONE              MS   EMERGENCY MNGR

            TREES DOWN IN WIGGINS.

0501 PM     TSTM WND DMG     MCHENRY                 30.71N 89.14W
01/31/2008                   STONE              MS   STORM CHASER

            TREES DOWN ON HWY 49 NEAR MCHENRY.

&&

KC
Local storm report, Jan 31, 6:14 PM CST, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
614 PM CST THU JAN 31 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0531 PM     TSTM WND DMG     6 NE LUCEDALE           30.99N 88.52W
01/31/2008                   GEORGE             MS   LAW ENFORCEMENT

            TREES DOWN IN ROCKY CREEK.

0531 PM     TSTM WND DMG     BEXLEY                  30.97N 88.68W
01/31/2008                   GEORGE             MS   LAW ENFORCEMENT

            TREES DOWN ON HWY 198 IN BEXLEY.

0531 PM     TSTM WND DMG     CHATOM                  31.46N 88.25W
01/31/2008                   WASHINGTON         AL   EMERGENCY MNGR

            TREES DOWN NEAR CHATOM.

&&

CACERES
Local storm report, Jan 31, 6:35 PM CST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
635 PM CST THU JAN 31 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     TSTM WND DMG     COFFEEVILLE             31.76N 88.09W
01/31/2008                   CHOCTAW            AL   EMERGENCY MNGR

            TREES AND POWER LINES DOWN ON HWY 69 NEAR MILE MARKER 33.

0605 PM     TSTM WND DMG     2 S THOMASVILLE         31.88N 87.74W
01/31/2008                   CLARKE             AL   EMERGENCY MNGR

            TREES AND POWER LINES DOWN.

0615 PM     TSTM WND DMG     WALKER SPRINGS          31.54N 87.79W
01/31/2008                   CLARKE             AL   EMERGENCY MNGR

            TREES AND POWER LINES DOWN.

&&

CACERES

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 31, 6:25 PM CSTSevere Thunderstorm WarningMOBConecuh, Monroe35 min
Jan 31, 6:52 PM CSTSpecial Marine WarningMOB23 min
Jan 31, 7:09 PM CSTSpecial Marine WarningMOB2 hr
Jan 31, 7:31 PM CSTSpecial Marine WarningMOB59 min
Jan 31, 7:45 PM CSTSevere Thunderstorm WarningMOBCovington, Crenshaw45 min
Jan 31, 8:08 PM CSTFlash Flood WarningMOBBaldwin, Escambia, Mobile2 hr
Jan 31, 8:26 PM CSTSevere Thunderstorm WarningMOBConecuh, Covington, Escambia49 min
Jan 31, 8:33 PM CSTSpecial Marine WarningMOB27 min
Jan 31, 9:23 PM CSTSpecial Marine WarningMOB67 min
Jan 31, 9:28 PM CSTSevere Thunderstorm WarningMOBCovington, Crenshaw32 min
Jan 31, 10:09 PM CSTSevere Thunderstorm WarningMOBCovington, Escambia51 min
Jan 31, 11:17 PM CSTSpecial Marine WarningMOB28 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.